MAUDE Adverse Event Report: BALT USA, LLC BARRICADE; BARRICADE COIL

BALT USA, LLC BARRICADE; BARRICADE COIL
Model Number 900123
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm (1708); Death (1802); Patient Problem/Medical Problem (2688)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barricade coil was not received for evaluation, as it was implanted.Therefore; and analysis could not be performed.Based on the available information the root cause of this complaint could not be determined.Review of the lot history records for the reported lot did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against the reported lot have been made for the same issue.
 
Event or Problem Description
It was reported that a "coil was prepared as per the ifu and pushed inside micro catheter.Barricade complex finish 5x8 coil was deployed in atom aneurysm.After complete coil deployment physician waited for 10 minutes to take check shoot before detachment.In check shoot it was observed that opposite a2 was not filling so physician decided to retrieve the coil.While retrieving coil it got prematurely detached inside micro catheter.Coil was left like that & case was abandoned since 70% of coil remained inside aneurysm & 30% in vessel.Patient kept on ventilator post case".
 
Additional Manufacturer Narrative
The barricade coil was not received for evaluation, as it was implanted.Therefore, an analysis could not be preformed.Based on the provided information, root cause could not be definitively determined.Review of the lot history records for the reported lot did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against the reported lot have been made for the same issue.
 
Event or Problem Description
It was reported that a "coil was prepared as per the ifu and pushed inside micro catheter.Barricade complex finish 5x8 coil was deployed in atom aneurysm.After complete coil deployment physician waited for 10 minutes to take check shoot before detachment.In check shoot it was observed that opposite a2 was not filling so physician decided to retrieve the coil.While retrieving coil it got prematurely detached inside micro catheter.Coil was left like that & case was abandoned since 70% of coil remained inside aneurysm & 30% in vessel.Patient kept on ventilator post case.".

Brand Name
BARRICADE
Common Device Name
BARRICADE COIL
Manufacturer (Section D)
BALT USA, LLC
29 parker
irvine CA 92618
MDR Report Key7744112
Report Number3009698517-2018-00009
Device Sequence Number19229768
Product Code HCG
UDI-Device Identifier00818053021220
UDI-Public00818053021220
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151760
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2020
Device Model Number900123
Device Catalogue Number900123
Device Lot Number120315A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;